You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Sufficiency and Partitions of the Class of All Possible Discrete Distributions
The American Statistician
Vol. 40, No. 1 (Feb., 1986), pp. 42-44
Stable URL: http://www.jstor.org/stable/2683116
Page Count: 3
Preview not available
For discrete statistical models it is shown that any statistic induces a partition of the set of all possible distributions defined on the sample space. This partition identifies the subsets of the parameter space for which the statistic is sufficient.
The American Statistician © 1986 American Statistical Association